JournalsprimsVol. 41, No. 2pp. 375–384

An Approximate Rolle’s Theorem for Polynomials of Degree Four in a Hilbert Space

  • Jesús Ferrer

    Universitat de Valencia, Burjassot (Valencia), Spain
An Approximate Rolle’s Theorem for Polynomials of Degree Four in a Hilbert Space cover
Download PDF

Abstract

We show that the fourth degree polynomials that satisfy Rolle’s Theorem in the unit ball of a real Hilbert space are dense in the space of polynomials that vanish in the unit sphere. As a consequence, we obtain a sort of approximate Rolle’s Theorem for those polynomials.

Cite this article

Jesús Ferrer, An Approximate Rolle’s Theorem for Polynomials of Degree Four in a Hilbert Space. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, pp. 375–384

DOI 10.2977/PRIMS/1145475359